# SDR DALA13050470199

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 70,140 hours, 10,012 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35B, SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  .  FOUND INTERMITTENT, OPEN WIRE AT LOWER SIDE GRILL AREA. REPAIRED WIRE IAW SWPM 20-10-13.  CKS OK.
